# SDR SWAA2022020811695

- Difficulty date: January 29, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER VAPOR BARRIER IS CRACKED AT RBL62 WL 165 / REPAIRED CRACK ON BS 663 LOWER VAPOR BARRIER AT RBL 62 WL 165 PER SRM 51-70-04-2R-10 AND SRM 51-70-04-2R-10_AND SRM 51-70-04-2R-0.
